# SDR EPUA2012032901

- Difficulty date: March 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N208SD
- Make and model: Cessna 208B
- Aircraft serial: 208B0491
- Aircraft time: 15,550 hours, 27,862 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING ODOR WAS REPORTED IN ACFT.  MX COULD NOT DUPLICATE ANY BURNING ODOR ON THE GROUND.  SUBSEQUENT FLIGHT CHECK SHOWED NORMAL CONDITIONS, NO BURNING ODOR WAS PRESENT.
